MathSciNet Relay Station
MathSciNet bibliographic data
MR2948684 60K35 (60B20 60J60)
Osada, Hirofumi Infinite-dimensional stochastic differential equations related to random matrices. Probab. Theory Related Fields 153 (2012), no. 3-4, 471–509.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement